# SDR ASOA03230

- Difficulty date: May 22, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4557 - DURING FINAL APPROACH INTO MLB FROM ATL, A GEAR DISAGREEMENT WARNING MESSAGE WAS RECEIVED.  THE CREW COMPLIED WITH THE QRH PROCEDURES, PERFORMED A GO AROUND AND CYCLED THE GEARS.  THREE GREEN LIGHTS WERE RECEIVED INDICATING THE GEAR WAS DOWN.  EMERGENCY TRUCKS WERE REQUESTED AND THE AIRCRAFT LANDED SAFELY IN MLB.  MAINTENANCE REMOVED AND REPLACD THE ELECTRIC MOTOR DRIVEN PUMP.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
